Komlós properties in Banach lattices Full article
Journal |
Acta Mathematica Hungarica
ISSN: 0236-5294 , E-ISSN: 1588-2632 |
||||||
---|---|---|---|---|---|---|---|
Output data | Year: 2018, Volume: 155, Number: 2, Pages: 324–331 Pages count : DOI: 10.1007/s10474-018-0852-5 | ||||||
Tags | Banach lattice, o−convergence, uo−convergence, un-convergence, Komlós property, Komlós set, space of continuous functions | ||||||
Authors |
|
||||||
Affiliations |
|
Cite:
Emelyanov E.
, Erkurşun-Özcan N.
, Gorokhova S.G.
Komlós properties in Banach lattices
Acta Mathematica Hungarica. 2018. V.155. N2. P.324–331. DOI: 10.1007/s10474-018-0852-5 WOS Scopus OpenAlex
Komlós properties in Banach lattices
Acta Mathematica Hungarica. 2018. V.155. N2. P.324–331. DOI: 10.1007/s10474-018-0852-5 WOS Scopus OpenAlex
Identifiers:
Web of science: | WOS:000439904100009 |
Scopus: | 2-s2.0-85049114210 |
OpenAlex: | W2962871840 |